# SDR DALA2024070506765

- Difficulty date: June 27, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 460-500a S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0423478) FORWARD CARGO BAY L/H ZEE CHANNEL HAS TOOLING MARKS AT STA 460 - STA 500 STR 26L. REMOVED AND REPLACED ZEE CHENNEL DAMAGED ON FWD CARGO L/H SIDE STA 396 TO 500I STR 26L PER B737-800 SRM 51-40-02-0G AND DWG 143A7500.
